# SDR SWIA201024077

- Difficulty date: April 11, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 38,158 hours, 49,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1164
- Condition: Discharged
- Location: Cabin
- Part time: 14,511 hours, 19,723 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6 EMERGENCY EXIT LIGHTS INOP.  (FLT 7793)  REPLACED NR 2 EMERGENCY BATTERY PACK.  P/N D366-04-007, S/N OFF 1164.
